No Cover Image

Journal article 408 views

Quantum homogeneous spaces as quantum quotient spaces

T. Brzeziński, Tomasz Brzezinski Orcid Logo

Journal of Mathematical Physics, Volume: 37, Issue: 5, Pages: 2388 - 2399

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1063/1.531517

Published in: Journal of Mathematical Physics
ISSN: 0022-2488 1089-7658
Published: 1996
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39834
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5
Start Page: 2388
End Page: 2399